Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have UTI. Lightheadedness. Normal?

I was diagnosed yesterday with a UTI I have been in a lot of pain the last few days. After taking the two meds they gave me yesterday I woke up today went to the bathroom and became very light headed and thought I was going to pass out. Is this normal? Do I need to go back to my doctor or will the meds I currently have help out with this?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello good evening,

As you mentioned that you have diagnosed as UTI and treatment has started then nothing to worry if right antibiotics are ongoing, as you have not mentioned about your urine routine examination and culture report.
If you find that you are recovering from symptoms than do not mind about your light headedness because in UTI there can be high grade fever, headache, bodyache, pain abdomen, weakness and little bit light headedness, so do not worry and keep watch on your improvement or worsening of symptoms.
But visit to your doctor as per schedule.

Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor